# SDR SWAA2025021387900

- Difficulty date: January 21, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 30,073 hours, 14,843 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER INBOARD FIXED TRAILING EDGE ACCESS PANEL 651 FB SUPPORT ANGLE CRACKED.<[01] DUPLICATE WRITE UP. REMOVED AND REPLACED BRACKET PER SRM 51-10-01 AND 51-40-02 ON DUPLICATE WRITE UP N/R TTG8Q00Y8YXP.;[02] C/W QC OF CA#1.   REMOVED AND REPLACED BRACKET PER SRM 51-10-01 AND 51-40-02 ON DUPLICATE WRITE UP N/R TTG8Q00Y8YXP.
